Note on the existence and modulus of continuity of the $${\textit{SLE}}_8$$ SLE 8 curve
Marcelo Alvisio () and
Gregory Lawler ()
Metrika: International Journal for Theoretical and Applied Statistics, 2014, vol. 77, issue 1, 5-22
Abstract:
We review one method for estimating the modulus of continuity of a Schramm–Loewner evolution (SLE) curve in terms of the inverse Loewner map. Then we prove estimates about the distribution of the inverse Loewner map, which underpin the difficulty in bounding the modulus of continuity of SLE for $$\kappa =8$$ κ = 8 . The main idea in the proof of these estimates is applying the Girsanov theorem to reduce the problem to estimates about one-dimensional Brownian motion. Copyright Springer-Verlag Berlin Heidelberg 2014
Keywords: Schramm–Loewner evolution; Modulus of continuity (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-013-0471-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:77:y:2014:i:1:p:5-22
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-013-0471-7
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().